Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 12

All articles in this issue are freely accessible.

Partition identities and geometric bijections
Igor Pak.
Proc. Amer. Math. Soc. 132 (2004), 3457-3462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084064
A cancellation law for partially ordered sets and $T_{0}$ spaces
B. Banaschewski and R. Lowen.
Proc. Amer. Math. Soc. 132 (2004), 3463-3466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084065
Coprime packedness and set theoretic complete intersections of ideals in polynomial rings
V. Erdogdu.
Proc. Amer. Math. Soc. 132 (2004), 3467-3471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084066
The growth of valuations on rational function fields in two variables
Edward Mosteig and Moss Sweedler.
Proc. Amer. Math. Soc. 132 (2004), 3473-3483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084067
Local cohomology modules with infinite dimensional socles
Thomas Marley and Janet C. Vassilev.
Proc. Amer. Math. Soc. 132 (2004), 3485-3490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084068
A complete system of orthogonal step functions
Huaien Li and David C. Torney.
Proc. Amer. Math. Soc. 132 (2004), 3491-3502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084069
Consecutive cancellations in Betti numbers
Irena Peeva.
Proc. Amer. Math. Soc. 132 (2004), 3503-3507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084070
Lattice polygons and Green’s theorem
Hal Schenck.
Proc. Amer. Math. Soc. 132 (2004), 3509-3512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084071
The strong no loop conjecture for special biserial algebras
Shiping Liu and Jean-Philippe Morin.
Proc. Amer. Math. Soc. 132 (2004), 3513-3523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084072
Hardy’s inequalities for Hermite and Laguerre expansions
R. Radha and S. Thangavelu.
Proc. Amer. Math. Soc. 132 (2004), 3525-3536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084073
The duality theory of a finite dimensional discrete quantum group
Lining Jiang, Maozheng Guo and Min Qian.
Proc. Amer. Math. Soc. 132 (2004), 3537-3547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084075
On commutators of fractional integrals
Xuan Thinh Duong and Li Xin Yan.
Proc. Amer. Math. Soc. 132 (2004), 3549-3557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084076
Remark on well-posedness for the fourth order nonlinear Schrödinger type equation
Jun-ichi Segata.
Proc. Amer. Math. Soc. 132 (2004), 3559-3568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084077
On local representations of von Neumann algebras
Florin Pop.
Proc. Amer. Math. Soc. 132 (2004), 3569-3576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084078
Bohr’s inequality for uniform algebras
Vern I. Paulsen and Dinesh Singh.
Proc. Amer. Math. Soc. 132 (2004), 3577-3579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084079
Compressions on partially ordered abelian groups
David J. Foulis.
Proc. Amer. Math. Soc. 132 (2004), 3581-3587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084080
Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations
Nguyen Minh Chuong and Bui Kien Cuong.
Proc. Amer. Math. Soc. 132 (2004), 3589-3597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084081
Subspaces of $L^{1}(\mathbb{R}^{d})$
Caroline Sweezy.
Proc. Amer. Math. Soc. 132 (2004), 3599-3606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084082
Infinite systems of linear equations for real analytic functions
P. Domanski and D. Vogt.
Proc. Amer. Math. Soc. 132 (2004), 3607-3614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084083
Are generalized Lorentz “spaces” really spaces?
Michael Cwikel, Anna Kaminska, Lech Maligranda and Lubos Pick.
Proc. Amer. Math. Soc. 132 (2004), 3615-3625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084084
A characterization of an order ideal in Riesz spaces
S. Alpay, E. Yu. Emel'yanov and Z. Ercan.
Proc. Amer. Math. Soc. 132 (2004), 3627-3628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084085
Strong uniqueness for the plate equations
Shigeo Tarama.
Proc. Amer. Math. Soc. 132 (2004), 3629-3639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084086
The independence of characters on non-abelian groups
David Grow and Kathryn E. Hare.
Proc. Amer. Math. Soc. 132 (2004), 3641-3651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084087
A lower bound for the stability radius of time-varying systems
Adina Luminita Sasu and Bogdan Sasu.
Proc. Amer. Math. Soc. 132 (2004), 3653-3659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084088
The geometry of sampling on unions of lattices
Eric Weber.
Proc. Amer. Math. Soc. 132 (2004), 3661-3670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084089
Characterizations of elements with compact support in the dual spaces of $A_{p}(G)$-modules of $PM_{p}(G)$
Tianxuan Miao.
Proc. Amer. Math. Soc. 132 (2004), 3671-3678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084090
Fixed points and stability of a nonconvolution equation
T. A. Burton.
Proc. Amer. Math. Soc. 132 (2004), 3679-3687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084091
The complexity of the word-problem for finite matrix rings
Csaba Szabó and Vera Vértesi.
Proc. Amer. Math. Soc. 132 (2004), 3689-3695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084092
Closed similarity Lorentzian affine manifolds
Tsemo Aristide.
Proc. Amer. Math. Soc. 132 (2004), 3697-3702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084093
A counterexample to a conjecture on flat bilinear forms
Marcos Dajczer and Luis A. Florit.
Proc. Amer. Math. Soc. 132 (2004), 3703-3704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084094
Contact structures on elliptic $3$-manifolds
Siddhartha Gadgil.
Proc. Amer. Math. Soc. 132 (2004), 3705-3714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084095
Conformal metrics and Ricci tensors on the sphere
Romildo Pina and Keti Tenenblat.
Proc. Amer. Math. Soc. 132 (2004), 3715-3724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084096
On the homotopy type of Eschenburg spaces with positive sectional curvature
L. Astey, E. Micha and G. Pastor.
Proc. Amer. Math. Soc. 132 (2004), 3725-3729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084097
On the Gauss map of hypersurfaces with constant scalar curvature in spheres
Hilário Alencar, Harold Rosenberg and Walcy Santos.
Proc. Amer. Math. Soc. 132 (2004), 3731-3739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084098
Algebraic links and skein relations of the Links-Gould invariant
Atsushi Ishii.
Proc. Amer. Math. Soc. 132 (2004), 3741-3749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084099
Erratum to “Supercyclic and chaotic translation semigroups”
Mai Matsui, Mino Yamada and Fukiko Takeo.
Proc. Amer. Math. Soc. 132 (2004), 3751-3752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084100